# SDR CA070803007

- Difficulty date: June 17, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67R
- Condition: Damaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL, THE ENGINE LOST POWER AND SMOKE WAS SEEN EXITING THE ENGINE EXHAUST.  POST-FLIGHT INSPECTION REVEALED INTERNAL ENGINE DAMAGE. MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE COMPLETED. (TC NR 20070803007)
